MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 6MM - S

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 6MM - S
Model Number TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 6MM - S
Medical Device Problem Codes Fracture (1260); Mechanical Jam (2983)
Health Effect - Clinical Codes Metal Related Pathology (4530); Joint Impingement (4834)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a second revision (on (b)(6) 2024) due to pe liner fracture.A thorough debridement was carried out due to significant metallosis.The cup was changed and repositioned with a size 9 cup to achieve better centering.The neck was replaced with an nto08.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the affected device was returned for investigation.Following investigation, including dhr analysis, explant and x-ray analysis revealed a material creep on the pe liner indicating overstress and a metal overflow on the inner surface of the cup, which blocks the mobility of the pe liner.This cup deformation is most likely the result of mechanical conflict with the neck rather than a device-related defect.The cup should have been replaced during the first revision surgery to prevent recurrence of pe liner failure.The most probable root cause of this event is a surgical technique error.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 6MM - S
Manufacturer (Section D)
KERI MEDICAL SA
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ   1228
MDR Report Key23520969
Report Number3024706750-2025-00018
Device Sequence Number18568153
Product Code SFA
UDI-Device Identifier07640181160044
UDI-Public07640181160044
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberTOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 6MM - S
Device Catalogue NumberNTO156
Device Lot NumberX8868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale